dc.contributor.authorZhao, Xiaodan
dc.contributor.authorWang, Li-Lian
dc.contributor.authorXie, Ziqing
dc.identifier.citationZhao, X., Wang, L.-L., & Xie, Z. (2013). Sharp error bounds for Jacobi expansions and Gegenbauer--Gauss quadrature of analytic functions. SIAM journal on numerical analysis, 51(3), 1443-1469.en_US
dc.description.abstractThis paper provides a rigorous and delicate analysis for exponential decay of Jacobi polynomial expansions of analytic functions associated with the Bernstein ellipse. Using an argument that can recover the best estimate for the Chebyshev expansion, we derive various new and sharp bounds of the expansion coefficients, which are featured with explicit dependence of all related parameters and valid for degree $n\ge 1$. We demonstrate the sharpness of the estimates by comparing with existing ones, in particular, the very recent results in SIAM J. Numer. Anal., 50 (2012), pp. 1240--1263. We also extend this argument to estimate the Gegenbauer--Gauss quadrature remainder of analytic functions, which leads to some new tight bounds for quadrature errors.en_US
dc.relation.ispartofseriesSIAM Journal on Numerical Analysisen_US
dc.rights© 2013 Society for Industrial and Applied Mathematics. This paper was published in SIAM Journal on Numerical Analysis and is made available as an electronic reprint (preprint) with permission of Society for Industrial and Applied Mathematics. The paper can be found at the following official DOI: http://dx.doi.org/10.1137/12089421X.  One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.en_US
dc.subjectDRNTU::Science::Mathematics::Applied mathematics::Numerical analysis
dc.titleSharp error bounds for Jacobi expansions and Gegenbauer--Gauss quadrature of analytic functionsen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.description.versionPublished versionen_US

Files in this item


This item appears in the following Collection(s)

Show simple item record